# SDR R61A201412161238

- Difficulty date: December 16, 2014
- Submitted: December 17, 2014
- Operation: Air carrier
- Aircraft: N111HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000173
- Aircraft time: 20,227 hours, 15,957 cycles
- System (JASC): 2430 · DC Generating System
- Part: Tru
- Part number: 59131482
- Part serial: B0979
- Condition: Inoperative
- Location: Nr 2
- Part time: 24,359 hours, 19,208 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW RECEIVED A NR 2 DC BUSS OFF, TRU 2 FAIL, MAU 3B FAIL, MAU 2A FAIL, RAT ALT 2 FAIL AND FWD CVR/DVR FAIL.  DECLARED AN EMERGENCY AND DIVERTED.  LANDED WITHOUT INCIDENT.   R & R THE NR 2 TRAMSFORMER RECTIFIER UNIT, AMM AND OPS CHECKED GOOD.  ACFT IS GOOD FOR SERVICE.
